Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have vestibular neuritis, prescribed Defcort. Is this ok?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hello Dr. Grief, I have a condition called Vetsibular Neuritis for which the doc gave me Defcort 30 X 2 after breakfast. Just wanted to understand if this is ok?
Posted Sun, 23 Sep 2012 in Ear, Nose and Throat Problems
Answered by Dr. Ram Choudhary 1 hour later
Welcome back to Healthcare Magic Physician's Desk!
The vestibular neuritis can be due to infections, infiltrative disorders and immune mediated.
If you do not have fever, headache and your clinician is a bit sure that it is not an infection then for the other two groups the Defcort(Deflazacort) is a safe and good choice.
It is a steroid which is 80% as potent as Prednisolone and causes less side effects.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor